# SDR FDEA2018091082212

- Difficulty date: August 28, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 30,343 hours, 16,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: B29697101
- Part serial: 000
- Condition: Missing
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R1 DOOR SLIDE DIFFICULT TO ARM. FOUND R1 DOOR ARMING HANDLE BINDING. OPENING AND CLOSING OF DOOR NORMAL. FOUND GIRT EXTENSION NOT FOLDED CORRECTLY AND HANGING BELOW DOOR. REPOSITIONED GIRT BAR WITH GIRT EXTENSION IAW AMM 25-61-21-04. TESTS NORMAL. MISSING ONE OF TWO GIRT RETAINING CLIPS, REF CMM 25-60-40 ITEM 140. REF VENDOR CMM 25-60-40 INSTALLED GIRT BAR CLIP, OP`S CHECKS NORMAL IAW AMM 25-61-21-04.
